# SDR DALA2024100409688

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0591035) CORROSION ON FLOOR BEAM STA=977-981, LBL=17. STA= 951-961, RBL=26 AND STA 951 RBL 19, STA 951 RBL 40. AND ANGLES STA=992.8, LBL/RBL=41, AT PAX CABIN. FLOOR BEAM STA=977-981, LBL=17. STA= 951-961, RBL=26 AND STA 951 RBL 19, STA 951 RBL 40 AND ANGLES STA=992.8, LBL/RBL=41 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
